EXACTECH, INC. CC TIBIAL INSERT SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Back to Search Results |
| Model Number |
CC TIBIAL INSERT SZ 4, 15MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Synovitis (2094); Osteolysis (2377)
| Date of Event |
11/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2018.Approximately 4 years and 8 months after the initial procedure the patient had a left knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Diagnosis: loosening of prosthesis of left knee replacement.Periprosthetic osteolysis of internal prosthetic left knee joint.The medial lateral gutters were cleared of scar tissue and excess synovium.A complete synovectomy was performed.The polyethylene was removed.The femoral component was exposed and found to be loose.A central and osteolytic defect was noted distally and posteriorly.The patient was transferred in stable condition to recovery unit.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02426.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".